# SDR IPXA2022041681213

- Difficulty date: April 9, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: NMC6019505
- Condition: Corroded
- Location: Upper Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CUPPER AFT RUDDER P/N NMC6019-505 EXTERNAL L/H SKIN HAS CORROSION.REPLACED UPPER AFT RUDDER P/N NMC6019-505 IAW MD11 AMM 27-20-30-400-801 (MINOR)
